# SDR 2018FA0000098

- Difficulty date: February 2, 2018
- Submitted: March 13, 2018
- Operation: General aviation
- Aircraft: N288RZ
- Make and model: Cubcft CC18180
- Aircraft serial: 180053
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Inoperative
- Location: Elt
- Component: Elt, Artex
- Component part number: 4536603
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TESTED ELT IAW  TASK 25-62-30-750-801.  THE G-SWITCH WAS FOUND INOPERATIVE.
